Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 10, Issue 1, 2016
Metadata
 

Dedications
pp. 1–7
Abstract | Full-Text PDF (326 KB) | Metadata

Yet another $p$-adic hyperbolic disc: Hilbert distance for $p$-adic fields
Antonin Guilloux
pp. 9–43
Abstract | Full-Text PDF (334 KB) | Metadata

Actions of groups of homeomorphisms on one-manifolds
Emmanuel Militon
pp. 45–63
Abstract | Full-Text PDF (200 KB) | Metadata

On the space of left-orderings of virtually solvable groups
Cristóbal Rivas and Romain Tessera
pp. 65–90
Abstract | Full-Text PDF (302 KB) | Metadata

An infinitely generated virtual cohomology group for noncocompact arithmetic groups over function fields
Kevin Wortman
pp. 91–115
Abstract | Full-Text PDF (256 KB) | Metadata

Integrable measure equivalence for groups of polynomial growth
Tim Austin
pp. 117–154
Abstract | Full-Text PDF (327 KB) | Metadata

Expansion of building-like complexes
Alexander Lubotzky, Roy Meshulam and Shahar Mozes
pp. 155–175
Abstract | Full-Text PDF (194 KB) | Metadata

A nonamenable finitely presented group of piecewise projective homeomorphisms
Yash Lodha and Justin Tatch Moore
pp. 177–200
Abstract | Full-Text PDF (225 KB) | Metadata

Quadratic equations in the Grigorchuk group
Igor Lysenok, Alexei Miasnikov and Alexander Ushakov
pp. 201–239
Abstract | Full-Text PDF (335 KB) | Metadata

Systolizing buildings
Piotr Przytycki and Petra Schwer
pp. 241–277
Abstract | Full-Text PDF (639 KB) | Metadata

Some properties of median metric spaces
Brian H. Bowditch
pp. 279–317
Abstract | Full-Text PDF (308 KB) | Metadata

Product-quotient surfaces: new invariants and algorithms
Ingrid Bauer and Roberto Pignatelli
pp. 319–363
Abstract | Full-Text PDF (416 KB) | Metadata

Hyperbolic relatively hyperbolic graphs and disk graphs
Ursula Hamenstädt
pp. 365–405
Abstract | Full-Text PDF (369 KB) | Metadata

The dense amalgam of metric compacta and topological characterization of boundaries of free products of groups
Jacek Świątkowski
pp. 407–471
Abstract | Full-Text PDF (562 KB) | Metadata

The conjugacy problem in groups of non-orientable 3-manifolds
Jean-Philippe Préaux
pp. 473–522
Abstract | Full-Text PDF (748 KB) | Metadata